# SDR SWAA2025090511358

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 67,001 hours, 39,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11F SIDEWALL LIGHT LENS FELL OFF.  ATTACHED ROW 11F SIDEWALL LIGHT LENS IAW AMM 33-51-00
